CureZone   Log On   Join
Re: Be Careful Ive watse a year treating Candida..
 
adelap Views: 1,611
Published: 15 years ago
 
This is a reply to # 806,455

Re: Be Careful Ive watse a year treating Candida..


Thank i am starting to belive that i have bacteria too, specialy beacuse my tingling intensifies so much when i take Antibiotics , and it all came so sudden when i got it

dry skin
floaty sticky stools with food in
low in Vit B
No stomach acid production..


SO WHAT TESTS ARE YOU DOING TO SEE WHAT BACTERIA IT IS? THANKS, i think i need to go the same way, get that out first than treate candida
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

0.939 sec, (1)